# SDR SWAA2022022194256

- Difficulty date: July 4, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW OB NO STEP PANEL FALSE RIB SEAL RETAINER CRACKED / REMOVED AND REPLACED RW OB NO STEP PANEL FALSE RIB SEAL RETAINER P/N 115A2953-2 IAW. SRM 51-40-02 AND AIPC 57-50-00-25. 88920U 07JUL18
